# SDR A6WA201309014112

- Difficulty date: September 2, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 32,837 hours, 30,374 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERION UPPER L/E IS CHAFED ON INBD CENTER & OTBD AREAS.  R & R RT AILERION UPPER L/E WITH NEW SERVICEABLE L/E, PN 601R-13031-166 IAW SRM 51-42-06, 51-42-13, REO 601R-57-60-013, REV A.
